A finite element method for stability problems in finite elasticity

authored by
S. Reese, Peter Wriggers
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
38
Pages
1171-1200
No. of pages
30
ISSN
0029-5981
Publication date
15.04.1995
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.1620380706 (Access: Unknown)